# SDR UIEA2019042603987

- Difficulty date: April 22, 2019
- Submitted: April 27, 2019
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 84,579 hours, 13,591 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LHW I/B MID FLAP O/B L/E FAIRING BULGED AT I/B AFT CORNER AREAS( LHW I/B T/E MID FLAP SPAR N0.1 UPPER CHORD CORROSION AREAS REPAIRED IAW RL-57-53-13492 REV.A  )
